# SDR DL757020614

- Difficulty date: June 2, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 33,338 hours, 15,924 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Condition: Shorted
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTED VISIBLE SMOKE IN AFT GALLEY WHILE AT GATE PRIOR TO BOARDING.  CONTRACT MTC FOUND APU BATTERY SHORTED AND THE SOURCE OF SMELL/SMOKE.  REPLACE THE APU BATTERY.  THE BATTERY CHARGER AND THE K117 START CONTACTOR.
